# SDR ASAA2023050243101

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,659 hours, 15,061 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 006654
- Condition: Broken
- Location: Cockpit
- Part time: 51,666 hours, 15,061 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S FMC - R5 & R6 BUTTONS- BROKEN. GROUNDED - YES. REMOVED & REPLACED F/O'S MCDU REF AMM 34-61-01. (REF ASA LP 60607788)
